# SDR SWAA2021122745811

- Difficulty date: November 19, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA GALLEY FLOOR SUPPORT WEB STA 1016 LBL 10. OUT OF LIMITS IAW SRM 53-70-51-1A-1.  REMOVED AFT CABIN WET AREA GALLEY FLOOR SUPPORT WEB IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW AFT WET AREA FLOOR SUPPORT WEB IAW SRM=51-40-05-0G-0.  PARTIALLY INSTALLED SHEAR WEB IAW SRM=51-40-05-0G-0.   INSTALLED AFT CABIN WET AREA GALLEY FLOOR SUPPORT WEB IAW SRM 51-40-02-0G-0 AND DWG 147A5600 SHEET 32 REV B.
